Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 234, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 4, 2012, 6:44 PM EDT for 4 counties in Ohio. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2012, 6:44 PM EDT (22:44 UTC)
- Expired
- Aug 4, 2012, 7:30 PM EDT
- In force
- 46 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Champaign County, OH, Logan County, OH, Miami County, OH, Shelby County, OH
The radar
The Cincinnati radar (KILN), 98 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1883 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 495 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
787
WUUS51 KILN 042244
SVRILN
OHC021-091-109-149-042330-
/O.NEW.KILN.SV.W.0234.120804T2244Z-120804T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
644 PM EDT SAT AUG 4 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...
LOGAN COUNTY IN WEST CENTRAL OHIO...
NORTHEASTERN MIAMI COUNTY IN WEST CENTRAL OHIO...
EASTERN SHELBY COUNTY IN WEST CENTRAL OHIO...
* UNTIL 730 PM EDT.
* AT 641 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR FLETCHER...
MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
ST. PARIS...
URBANA...
DE GRAFF...
WEST LIBERTY...
RUSSELLS POINT...
BELLEFONTAINE...
IN ADDITION...BALLOU...PLATTSVILLE...SWANDERS...KISER LAKE STATE
PARK...CARYSVILLE...PORT JEFFERSON...MILLERSTOWN AND ROSEWOOD ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 90 AND 99...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4039 8417 4050 8386 4050 8373 4035 8358
4012 8362 4005 8403 4007 8416 4027 8418
TIME...MOT...LOC 2244Z 233DEG 29KT 4015 8403
$$
HATZOS3 follow-up statements
373
WWUS51 KILN 042257
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
657 PM EDT SAT AUG 4 2012
OHC109-042307-
/O.CAN.KILN.SV.W.0234.000000T0000Z-120804T2330Z/
MIAMI OH-
657 PM EDT SAT AUG 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MIAMI COUNTY HAS
BEEN CANCELLED...
THE STORMS HAVE MOVED NORTHEAST OF MIAMI COUNTY.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 4018 8402 4028 8409 4041 8411 4050 8386
4050 8373 4035 8358 4012 8362 4005 8403
TIME...MOT...LOC 2257Z 233DEG 29KT 4024 8394
$$
OHC021-091-149-042330-
/O.CON.KILN.SV.W.0234.000000T0000Z-120804T2330Z/
CHAMPAIGN OH-LOGAN OH-SHELBY OH-
657 PM EDT SAT AUG 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR EASTERN SHELBY...LOGAN AND CHAMPAIGN COUNTIES...
AT 654 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
ROSEWOOD...MOVING NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
URBANA...DE GRAFF...WEST LIBERTY...RUSSELLS POINT AND BELLEFONTAINE.
IN ADDITION...QUINCY...MAPLEWOOD...SPRINGHILLS...LOGANSVILLE...
LIPPINCOTT...BLOOM CENTER...KENNARD AND LEWISTOWN ARE NEAR THE PATH
OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4018 8402 4028 8409 4041 8411 4050 8386
4050 8373 4035 8358 4012 8362 4005 8403
TIME...MOT...LOC 2257Z 233DEG 29KT 4024 8394
$$
HATZOS646
WWUS51 KILN 042310
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
710 PM EDT SAT AUG 4 2012
OHC149-042320-
/O.CAN.KILN.SV.W.0234.000000T0000Z-120804T2330Z/
SHELBY OH-
710 PM EDT SAT AUG 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHELBY COUNTY HAS BEEN
CANCELLED...
THE STORMS HAVE MOVED EAST OF SHELBY COUNTY.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 4012 8362 4007 8392 4031 8400 4045 8400
4050 8386 4050 8373 4035 8358
TIME...MOT...LOC 2310Z 237DEG 28KT 4048 8388 4012 8382
$$
OHC021-091-042330-
/O.CON.KILN.SV.W.0234.000000T0000Z-120804T2330Z/
CHAMPAIGN OH-LOGAN OH-
710 PM EDT SAT AUG 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR LOGAN AND CENTRAL CHAMPAIGN COUNTIES...
AT 707 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM RUSSELLS POINT TO 4 MILES EAST
OF ST PARIS...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
URBANA...WEST LIBERTY AND BELLEFONTAINE.
IN ADDITION...MCMORRAN...LIPPINCOTT...HUNTSVILLE...NORTHWOOD...
KENNARD...ZANESFIELD...VALLEY HI AND NEW JERUSALEM ARE NEAR THE PATH
OF THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4012 8362 4007 8392 4031 8400 4045 8400
4050 8386 4050 8373 4035 8358
TIME...MOT...LOC 2310Z 237DEG 28KT 4048 8388 4012 8382
$$
HATZOS195
WWUS51 KILN 042327
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
727 PM EDT SAT AUG 4 2012
OHC021-091-042337-
/O.EXP.KILN.SV.W.0234.000000T0000Z-120804T2330Z/
CHAMPAIGN OH-LOGAN OH-
727 PM EDT SAT AUG 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR LOGAN AND CENTRAL CHAMPAIGN
COUNTIES WILL EXPIRE AT 730 PM EDT...
THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 4012 8362 4007 8392 4031 8400 4045 8400
4050 8386 4050 8373 4035 8358
TIME...MOT...LOC 2327Z 237DEG 28KT 4055 8373 4019 8367
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 4:12 PM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, Aug 4, 4:12 PM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
412 PM EDT SAT AUG 4 2012
.SYNOPSIS...
THUNDERSTORMS WILL DEVELOP TONIGHT IN A VERY MOIST SOUTHERLY FLOW
AHEAD OF A VIGOROUS COLD FRONT. THE THUNDERSTORMS WILL CONTINUE ON
SUNDAY AS THE FRONT CROSSES THE GREAT LAKES AND OHIO VALLEY. HIGH
PRESSURE AND A COOLER AND DRIER AIRMASS WILL ARRIVE FOR MONDAY AND
TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
BROKEN LINE OF CONVECTION HAS DEVELOPED THIS AFTERNOON IN A MOIST
SOUTHERLY FLOW WELL AHEAD OF A COLD FRONT LOCATED IN WESTERN
ILLINOIS. SOME OF THIS ACTIVITY SHOULD CLIP OUR NW
COUNTIES...WHILE ADDITIONAL SCATTERED TO ISOLATED THUNDERSTORMS
DEVELOP INTO THIS EVENING.
WITH HEAT INDICES NEAR 100...KEPT HEAT ADVISORY IN EFFECT UNTIL 8
PM.
THE BIGGER EVENT WILL START LATER TONIGHT AS FORCING INCREASES
AHEAD OF THE APPROACHING COLD FRONT. RAISED POPS TO CATEGORICAL AS
THIS EVENT IS NEARLY CERTAIN TO OCCUR. THOUGH IT WILL BE AN
UNFAVORABLE TIME OF DAY...SOME THUNDERSTORMS COULD BECOME SEVERE
DUE TO STRONGER THAN AVERAGE WIND FIELDS AND PERSISTENT
INSTABILITY FED BY A MOIST LOW LEVEL JET.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
THUNDERSTORMS WILL CONTINUE ON SUNDAY AS THE COLD FRONT TRAVELS
THROUGH. THE THREAT FOR SEVERE THUNDERSTORMS WILL CONTINUE WITH
WET MICROBURSTS POSSIBLE IN THE HIGH MOISTURE REGIME.
THUNDERSTORMS WILL MOVE EAST SUNDAY NIGHT WITH THE FRONT.
HIGH TEMPERATURES WILL BE LIMITED TO THE 80S BY PRECIPITATION AND
CLOUD COVER.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
IN NORTHWEST FLOW PATTERN...SURFACE HIGH PRESSURE TO BUILD INTO THE
REGION IN WAKE OF COLD FRONT MONDAY...PROVIDING DRY WEATHER AND
COOLER TEMPERATURES. EXPECT TEMPERATURES TO BE NEAR SEASONABLE
VALUES DURING THE DAY.
THE HIGH PRESSURE AREA WILL REMAIN IN CONTROL OF OUR WEATHER INTO
MID WEEK...WITH TEMPERATURES MODERATING TO ABOVE NORMAL VALUES.
NUMERICAL MODELS GENERALLY SIMILAR WITH UPPER LEVEL RIDGE PERSISTING
OVER THE WEST AND ENERGY DROPPING SE FROM S CNTRL CANADA CARVING OUT
A TROF OVER THE GREAT LAKE BY LATE WEEK. WILL INTRODUCE CHC POPS FOR
SHOWERS AND THUNDERSTORMS THURSDAY AHD OF APPROACHING SFC WAVE WITH
THE BEST THREAT LOOKING TO BE ON FRIDAY WHEN FROPA IS EXPECTED TO
PASS THRU THE OHIO VALLEY.
IN CONTD NW FLOW...SFC HIGH PRESSURE TO NOSE INTO OHIO VALLEY NEXT
WEEKEND PROVIDING DRY WEATHER AND COOLER MORE SEASONABLE
TEMPERATURES.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
A WEAK EMBEDDED DISTURBANCE COMBINED WITH AN INCREASINGLY MOIST
AND UNSTABLE AIRMASS WILL RESULT IN SCATTERED CONVECTION ACRS THE
REGION FROM MID AFTERNOON INTO THE EARLY EVENING HOURS. DUE TO
WEAK SHEAR...THUNDERSTORMS WILL BE SOMEWHAT DISORGANIZED.
HOWEVER...THEY WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND HEAVY
RAINFALL. HAVE PLACED TEMPO TSRA IN ALL THE TAFS DURING THE 20Z
AND 24Z TIME FRAME. THE MOIST AIRMASS SUPPORTS POTENTIAL CIGS
DROPPING BELOW 2000 FEET AND VSBYS DROPPING INTO THE IFR/LIFR
CATEGORIES. HOWEVER...GIVEN THE UNCERTAINTY TO PINPOINT THE
HEAVIEST CELLS AT THE TAF SITES ATTM...HAVE OPTED FOR MVFR
CONDITIONS...KNOWING THAT AMENDMENTS WILL BE ISSUED IF NECESSARY.
A STRONGER DISTURBANCE WILL DIG SE ACROSS THE GREAT LAKES LATE
TONIGHT AND MOVE ACROSS THE REMAINDER OF THE GREAT LAKES ON
SUNDAY. THIS WILL PUSH A COLD FRONT SE THROUGH THE REGION.
AGAIN...THE AIRMASS WILL BE VERY MOIST. MODELS INDICATE THAT
PERHAPS A LOW LEVEL JET MAY PRODUCE SCATTERED TO LIKELY CONVECTION
ACROSS THE TAF SITES BETWEEN 08Z AND 12Z AND HAVE ALSO PLACED A
TEMPO TSRA AT ALL SITES DURING THIS TIME FRAME. AGAIN...THE
ATMOSPHERE SUPPORTS IFR/LIFR VSBYS AND MVFR CIGS BUT BEING THAT
FAR OUT AND KNOWING SUCH CONDITIONS ARE BRIEF AND TRANSITORY...HAVE
OPTED FOR MVFR CONDITIONS IN THE TAFS ATTM.
ON SUNDAY...AFOREMENTIONED FRONT WILL PUSH SE THROUGH THE TAF
SITES. SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP ALONG AND
AHEAD OF THE FRONT.
.OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ026-034-035-
042>044-051>053-060>062-070>072-077>079.
KY...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR KYZ089>098.
IN...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...AR
AVIATION...HICKMANHazardous weather outlook, Aug 4, 11:02 AM EDT, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1102 AM EDT SAT AUG 4 2012 INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>044- 051>053-060>062-070>072-077>079-051515- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN- CLINTON-HAMILTON-CLERMONT-BROWN- 1102 AM EDT SAT AUG 4 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. FOR TONIGHT...A STRONG COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO THE AREA. SOME STORMS COULD BECOME SEVERE...WITH THE MAIN THREAT BEING DAMAGING WINDS. ISOLATED LARGE HAIL IS POSSIBLE. THERE WILL BE AN ELEVATED RISK FOR VERY HEAVY RAIN...WITH LOCALIZED FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AS THE FRONT PUSHES THROUGH THE AREA...A CONTINUED THREAT FOR DAMAGING WINDS...HAIL AND HEAVY RAIN EXISTS THROUGH SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND SUNDAY. KYZ099-100-OHZ045-046-054>056-063>065-073-074-080>082-088-051515- MASON-LEWIS-UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING-FAYETTE OH- PICKAWAY-FAIRFIELD-ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO- 1102 AM EDT SAT AUG 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. TEMPERATURES IN THE UPPER 80S TO AROUND 90 AND DEWPOINTS IN THE LOWER 70S WILL RESULT IN HEAT INDICES IN THE MID AND UPPER 90S THIS AFTERNOON INTO EARLY THIS EVENING. FOR TONIGHT...A STRONG COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO THE AREA. SOME STORMS COULD BECOME SEVERE...WITH THE MAIN THREAT BEING DAMAGING WINDS. ISOLATED LARGE HAIL IS POSSIBLE. THERE WILL BE AN ELEVATED RISK FOR VERY HEAVY RAIN...WITH LOCALIZED FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AS THE FRONT PUSHES THROUGH THE AREA...A CONTINUED THREAT FOR DAMAGING WINDS...HAIL AND HEAVY RAIN EXISTS THROUGH EARLY SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND SUNDAY.
In the hours before
Special weather statement, Aug 4, 5:45 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
545 PM EDT SAT AUG 4 2012
OHZ042-043-051-060-061-042230-
DARKE OH-MIAMI OH-MONTGOMERY OH-PREBLE OH-SHELBY OH-
545 PM EDT SAT AUG 4 2012
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN
SHELBY...NORTHEASTERN PREBLE...MONTGOMERY...MIAMI AND EASTERN DARKE
COUNTIES THROUGH 630 PM EDT...
AT 542 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS EXTENDING FROM
VERSAILLES TO WEST CARROLLTON...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST CARROLLTON...
TROTWOOD...BRADFORD...VERSAILLES...ENGLEWOOD...MORAINE...WEST
MILTON...PLEASANT HILL...COVINGTON...OAKWOOD...DAYTON AND KETTERING.
ALSO...LAURA...WEBSTER...GARLAND...DREXEL...CIRCLE HILL...HORATIO...
UNION AND NORTHVIEW ARE NEAR THE PATH OF THIS AREA OF STRONG
THUNDERSTORMS.
LAT...LON 4033 8412 4017 8402 3984 8405 3983 8410
3968 8411 3965 8418 3968 8455 4022 8459
4033 8436
HATZOSSpecial weather statement, Aug 4, 6:05 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
605 PM EDT SAT AUG 4 2012
OHZ034-035-042230-
AUGLAIZE OH-MERCER OH-
605 PM EDT SAT AUG 4 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MERCER AND
NORTHWESTERN AUGLAIZE COUNTIES THROUGH 630 PM EDT...
AT 602 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR CELINA...
MOVING NORTHEAST AT 25 MPH.
WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
ST. MARYS...BULKHEAD...NEPTUNE...MENDON AND KOSSUTH.
LAT...LON 4073 8445 4069 8445 4069 8423 4068 8422
4066 8422 4050 8441 4049 8455 4059 8465
4069 8465 4074 8458 4073 8446
HATZOSSpecial weather statement, Aug 4, 6:25 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
625 PM EDT SAT AUG 4 2012
OHZ051>053-061-062-042300-
CHAMPAIGN OH-CLARK OH-GREENE OH-MIAMI OH-MONTGOMERY OH-
625 PM EDT SAT AUG 4 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
MONTGOMERY...EASTERN MIAMI...NORTHWESTERN GREENE...WESTERN CLARK AND
SOUTHWESTERN CHAMPAIGN COUNTIES THROUGH 700 PM EDT...
AT 623 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM DAYTON TO PIQUA...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BEAVERCREEK...HUBER
HEIGHTS...WRIGHT-PATTERSON AFB...FAIRBORN...NEW CARLISLE...YELLOW
SPRINGS...ENON AND ST. PARIS.
ALSO...GRAYSON...CASSTOWN...BRANDT...FLETCHER...BROWN...HAVEN VIEW...
PARK LAYNE AND MEDWAY ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.
LAT...LON 4017 8379 3978 8382 3968 8421 4012 8422
4019 8411
HATZOSSpecial weather statement, Aug 4, 6:36 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
636 PM EDT SAT AUG 4 2012
OHZ026-035-043-044-052-042315-
AUGLAIZE OH-CHAMPAIGN OH-HARDIN OH-LOGAN OH-SHELBY OH-
636 PM EDT SAT AUG 4 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHELBY...WESTERN
LOGAN...WESTERN HARDIN...NORTHWESTERN CHAMPAIGN AND EASTERN AUGLAIZE
COUNTIES THROUGH 715 PM EDT...
AT 632 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BUCKLAND TO PIQUA...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 45 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ANNA...BOTKINS...
WAPAKONETA...CRIDERSVILLE...JACKSON CENTER...WAYNESFIELD...DE
GRAFF...LAKEVIEW...RUSSELLS POINT...WEST LIBERTY...BELLEFONTAINE AND
BELLE CENTER.
ALSO...SWANDERS...FRYBURG...BALLOU...PLATTSVILLE...PORT JEFFERSON...
MONTRA...PEMBERTON AND ST. JOHNS ARE NEAR THE PATH OF THIS LINE OF
STRONG THUNDERSTORMS.
LAT...LON 4082 8377 4075 8370 4033 8368 4017 8379
4020 8424 4069 8435 4069 8423 4066 8422
4066 8411 4065 8410 4065 8389 4082 8389
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 10:55 AM EDT | Heat Advisory | ILN | Auglaize, Brown, Butler, Champaign, Clark, Clermont and 12 more | 9 hr |
| Aug 4, 5:45 PM EDT | Special Weather Statement | ILN | Miami, Montgomery | 45 min |
| Aug 4, 6:05 PM EDT | Special Weather Statement | ILN | Auglaize | 25 min |
| Aug 4, 6:25 PM EDT | Special Weather Statement | ILN | Clark | 35 min |
| Aug 4, 6:36 PM EDT | Special Weather Statement | ILN | Auglaize, Logan, Shelby | 39 min |
| Aug 4, 7:10 PM EDT | Special Weather Statement | ILN | Clark | 35 min |
| Aug 4, 7:17 PM EDT | Special Weather Statement | ILN | Hardin | 28 min |
| Aug 4, 7:27 PM EDT | Special Weather Statement | ILN | Champaign, Logan, Union | 33 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.